# SDR HALA2012072700184

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 76,806 hours, 32,793 cycles
- Engine: Ge CF680A2
- System (JASC): 4997 · APU System Wiring
- Part: Ground Stud
- Condition: Arced
- Location: Apu Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - UPON APU START, ARCING WAS NOTICED AT APU BATTERY GROUNDING STUDS/LUGS.  REPLACED GROUND LUG IAW SWPM 20-30-11.  R & R APU BATTERY GROUND BRACKET AND STUD ASSY SECURITY CK GOOD.
